×

zbMATH — the first resource for mathematics

Approximation and the spectral multiplicity of special automorphisms. (English) Zbl 0393.28016
MSC:
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baxter, J.R.: A class of ergodic transformations having simple spectrum. Proc. Amer. Math. Soc. 27, 275-279 (1971) · Zbl 0206.06404 · doi:10.1090/S0002-9939-1971-0276440-2
[2] Chacon, R.V.: Approximation and spectral multiplicity. Lecture Notes in Math. 160, 18-27, Berlin-Heidelberg-New York: Springer · Zbl 0212.40101
[3] Goodson, G.R.: Approximation and the spectral multiplicity of finite skew products. J. London Math. Soc. 14, 249-259 (1976) · Zbl 0343.28008 · doi:10.1112/jlms/s2-14.2.249
[4] Goodson, G.R.: Induced automorphisms and simple approximations. Proc. Amer. Math. Soc. 54, 141-145 (1976) · Zbl 0325.28014 · doi:10.1090/S0002-9939-1976-0390171-4
[5] Katok, A.B., Stepin, A.M.: Approximations in ergodic theory. Russian Math. Surveys 22, 77-102 (1967) · Zbl 0172.07202 · doi:10.1070/RM1967v022n05ABEH001227
[6] Stepin, A.M.: On the connection between approximation and spectral properties of automorphisms. Mat. Zametki 13, 403-409 (1973)
[7] Whitman, P.N.: Approximation of induced automorphisms and special automorphisms. Proc. Amer. Math. Soc. 70, 139-145 (1978) · Zbl 0384.28014 · doi:10.1090/S0002-9939-1978-0486429-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.